# SDR FDEA201308131864

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 46,775 hours, 21,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1752015
- Part serial: 06284H5126
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL340, CAPTAIN'S WINDSCREEN CRACKED.  ARCING NOTED TOP RT CORNER AFTER CRACKING.  COMPLIED WITH QRH, PROCEED TO DESTINATION IAW GOC GUIDANCE.  TEXT REMAINS OPEN FOR WINDOW COMPONENT(S) R & R IAW AMM 30-42-11-04.  LEFT WINDOW HEAT PROTECTION UNIT R & R AMM 30-42-51-04.   CAPTAINS FRONT WINDSHEILD CHECKS SERVICEABLE.
